American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(57S30) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 31 to 53 of 53 found      Go to page: 1 2

[31] Karel Dekimpe, Paul Igodt and Kyung Bai Lee. Polynomial structures for nilpotent groups. Trans. Amer. Math. Soc. 348 (1996) 77-97. MR 1327254.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[32] L. Potyagaĭlo. Finitely generated Kleinian groups in $3$-space and $3$-manifolds of infinite homotopy type . Trans. Amer. Math. Soc. 344 (1994) 57-77. MR 1250823.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[33] B. H. Bowditch and G. Mess. A $4$-dimensional Kleinian group . Trans. Amer. Math. Soc. 344 (1994) 391-405. MR 1240944.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[34] Edward Warwick Daw. A maximally pathological Brouwer homeomorphism . Trans. Amer. Math. Soc. 343 (1994) 559-573. MR 1173856.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[35] Richard D. Canary. Algebraic convergence of Schottky groups . Trans. Amer. Math. Soc. 337 (1993) 235-258. MR 1137257.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[36] Richard Schwartz. The limit sets of some infinitely generated Schottky groups . Trans. Amer. Math. Soc. 335 (1993) 865-875. MR 1148045.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[37] Daniel M. Gallo. Some special limits of Schottky groups . Proc. Amer. Math. Soc. 118 (1993) 877-883. MR 1148024.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[38] F. W. Gehring and G. J. Martin. $6$-torsion and hyperbolic volume . Proc. Amer. Math. Soc. 117 (1993) 727-735. MR 1116260.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[39] Christopher W. Stark. Group completions and orbifolds of variable negative curvature . Proc. Amer. Math. Soc. 114 (1992) 191-194. MR 1079709.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[40] Linda Keen and Caroline Series. Pleating coordinates for the Teichm\"uller space of a punctured torus . Bull. Amer. Math. Soc. 26 (1992) 141-146. MR 1110439.
Abstract, references, and article information   
View Article: PDF

[41] Shmuel Weinberger. All finite groups act on fake complex projective spaces . Proc. Amer. Math. Soc. 110 (1990) 259-261. MR 946629.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[42] Geoffrey Mess. Examples of Poincar\'e duality groups . Proc. Amer. Math. Soc. 110 (1990) 1145-1146. MR 1019274.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[43] A. Miller and B. Zimmermann. Large groups of symmetries of handlebodies . Proc. Amer. Math. Soc. 106 (1989) 829-838. MR 962246.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[44] Paul Igodt and Kyung Bai Lee. Application of group cohomology to space constructions . Trans. Amer. Math. Soc. 304 (1987) 69-82. MR 906806.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[45] Ted Chinburg. A small arithmetic hyperbolic three-manifold . Proc. Amer. Math. Soc. 100 (1987) 140-144. MR 883417.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[46] Yoshinobu Kamishima. Conformally flat manifolds whose development maps are not surjective. I . Trans. Amer. Math. Soc. 294 (1986) 607-623. MR 825725.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[47] Youn W. Lee. Abelian rank of normal torsion-free finite index subgroups of polyhedral groups . Trans. Amer. Math. Soc. 290 (1985) 735-745. MR 792824.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[48] Andrew M. Brunner, Michael L. Frame, Youn W. Lee and Norbert J. Wielenberg. Classifying torsion-free subgroups of the Picard group . Trans. Amer. Math. Soc. 282 (1984) 205-235. MR 728710.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[49] William P. Thurston. Three dimensional manifolds, Kleinian groups and hyperbolic geometry. Bull. Amer. Math. Soc. 6 (1982) 357-381. MR 648524.
Abstract, references, and article information   
View Article: PDF

[50] William M. Goldman. Characteristic classes and representations of discrete subgroups of Lie groups. Bull. Amer. Math. Soc. 6 (1982) 91-94. MR 634439.
Abstract, references, and article information   
View Article: PDF

[51] F. E. A. Johnson. Two conjectures in the theory of Poincar\'e duality groups . Proc. Amer. Math. Soc. 81 (1981) 353-354. MR 597638.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[52] F. E. A. Johnson. On groups which act freely on vector bundles over spheres . Proc. Amer. Math. Soc. 75 (1979) 318-320. MR 532158.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[53] H. S. M. Coxeter. The abstract groups $G\sp {m,n,p}$ . Trans. Amer. Math. Soc. 45 (1939) 73-150. MR 1501984.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 31 to 53 of 53 found      Go to page: 1 2